# SDR SWAA2016062753222

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 97,712 hours, 60,830 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: 8849
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  RT MAIN GEAR RED DISAGREE LIGHT ILLUMINATED AFTER GEAR LEAVER MOVED TO OFF POSITION.  ALL LIGHTS EXTINGUISHED WHEN GEAR HANDLE MOVED TO THE UP POSITION PER THE QRH.  R&R RT MAIN GEAR UPLOCK ACTUATOR PER MM.
